# SDR YENA2025011000036

- Difficulty date: January 9, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 6,259 hours, 945 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,259 hours, 945 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Metering Unit
- Part number: 10233484106
- Part serial: 5008895
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 8,991 hours, 2,466 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#511, JFK-LAS. (ETOPS). 'AFTER ENGINE START ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD ); PERFORMED WIRING CHECKS OF ECU CONNECTOR P10 FROM PHMU AND CONNECTOR P61, ALL CHECKS NORMAL. NO DEFECTS NOTED AT THIS TIME. REF TSM 79-33-00. REMOVED AND REPLACED PHMU AS PER AMM 77-31-01. OPS CHECK OK. NO DEFECTS NOTED AT THIS TIME. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEAR.' (SUPPLEMENTAL INFORMATION ADDED)
